# SDR USAA980348

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465251
- Condition: Cracked
- Location: Bs 380
- Part time: 29,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION FOUND A SMALL CRACK .250 INCH AT RIVET HOLE FUSELAGE FRAME 380 BETWEEN S8L AND S9L.  CUT OUT DAMAGED AREA AND REPAIRED WITH FILLER AND DOUBLER PER SRM 53-00-07 FIG 202.  (X)
